Alert archive / California / Gale Watches in 2012

Gale Watch 31, NWS Eureka, CA

October 29, 2012

NWS Eureka, CA issued this gale watch at Oct 29, 2012, 3:28 AM PDT. It took effect at Oct 30, 2012, 6:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 29, 2012, 3:28 AM PDT (10:28 UTC)
In effect from
Oct 30, 2012, 6:00 PM PDT
Expired
Oct 30, 2012, 2:44 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WHUS76 KEKA 291028
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PDT MON OCT 29 2012

...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED...

.AN AREA OF LOW PRESSURE CROSSING THE DATELINE TODAY WILL MAKE ITS
WAY TO THE WEST COAST BY TUE NIGHT. WITH LOW PRESSURE OFF THE
COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS
WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER
WATERS AND AROUND PROMINENT CAPES AND POINTS. AS SUCH A GALE WATCH
HAS BEEN ISSUED DUE TO LACK OF CONFIDENCE IN TIMING OF GALE
CONDITIONS.

PZZ470-291830-
/O.NEW.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
328 AM PDT MON OCT 29 2012

...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON. 

* WINDS...S INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT EXPECTED
  OVERNIGHT TUE INTO WED. WINDS WILL DIMINISH WED EVENING INTO
  THU.

* SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 15
  FT TUE NIGHT INTO WED THEN SUBSIDE ON THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
932 
WHUS76 KEKA 291545
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 AM PDT MON OCT 29 2012

...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED...

.AN AREA OF LOW PRESSURE CROSSING THE DATELINE TODAY WILL MAKE
ITS WAY TO THE WEST COAST BY TUE NIGHT. WITH LOW PRESSURE OFF THE
COAST AND HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS
WILL INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER
WATERS AND AROUND PROMINENT CAPES AND POINTS. AS SUCH A GALE
WATCH HAS BEEN ISSUED DUE TO LACK OF CONFIDENCE IN TIMING OF GALE
CONDITIONS.

PZZ470-292345-
/O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
845 AM PDT MON OCT 29 2012

...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON. 

* WINDS...S INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT 
  EXPECTED OVERNIGHT TUE INTO WED. WINDS WILL DIMINISH WED 
  EVENING INTO THU. 

* SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 
  15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
099 
WHUS76 KEKA 292130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT MON OCT 29 2012

...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED...

.AN AREA OF LOW PRESSURE WELL OFFSHORE WILL MAKE ITS WAY TO THE
WEST COAST LATE TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND
HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL
INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS AND
AROUND PROMINENT CAPES AND POINTS.

PZZ470-300530-
/O.NEW.KEKA.SC.Y.0072.121030T1400Z-121031T0100Z/
/O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT MON OCT 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM PDT TUESDAY. A
GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON. 

* WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY. WINDS ARE
  EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE TUESDAY
  NIGHT INTO WED. WINDS WILL DIMINISH WED EVENING INTO THU.

* SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 
  15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
784 
WHUS76 KEKA 300432
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
932 PM PDT MON OCT 29 2012

...STRONG FRONT APPROACHING WATERS TUE NIGHT INTO WED...

.AN AREA OF LOW PRESSURE WELL OFFSHORE WILL MAKE ITS WAY TO THE
WEST COAST LATE TUE NIGHT. WITH LOW PRESSURE OFF THE COAST AND
HIGH PRESSURE OVER THE INTERIOR WEST...SOUTHERLY WINDS WILL
INCREASE. GALE CONDITIONS ARE POSSIBLE ACROSS THE OUTER WATERS
AND AROUND PROMINENT CAPES AND POINTS.

PZZ470-301245-
/O.CON.KEKA.SC.Y.0072.121030T1400Z-121031T0100Z/
/O.CON.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
932 PM PDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PDT
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY AFTERNOON. 

* WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY. WINDS ARE 
  EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE 
  TUESDAY NIGHT INTO WED. WINDS WILL DIMINISH WED EVENING INTO 
  THU. 

* SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 
  15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
040 
WHUS76 KEKA 300944
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
244 AM PDT TUE OCT 30 2012

...STRONG COLD FRONT MOVING INTO THE WATER LATE TUE THROUGH WED...

PZZ470-301745-
/O.EXT.KEKA.SC.Y.0072.121030T1600Z-121031T0400Z/
/O.UPG.KEKA.GL.A.0031.121031T0100Z-121101T0100Z/
/O.NEW.KEKA.GL.W.0044.121031T0400Z-121101T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
244 AM PDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM
THIS MORNING TO 9 PM THIS EVENING. THE GALE WATCH IS NO LONGER IN
EFFECT.

* WINDS...S INCREASING TO 15 TO 25 KT ON TUESDAY AFTERNOON. WINDS
  ARE EXPECTED TO PEAK AT 20 TO 30 KT WITH GUSTS TO 40 KT LATE
  TUESDAY NIGHT INTO WED. WINDS WILL DIMINISH THU.

* SEAS...STEEP SHORT PERIOD SOUTHERLY SEAS WILL BUILD TO 10 TO 
  15 FT TUE NIGHT INTO WED THEN SUBSIDE ON THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-301745-
/O.NEW.KEKA.SC.Y.0073.121031T0400Z-121101T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
244 AM PDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
THURSDAY.

* WINDS...SOUTHERLY WINDS WILL INCREASE ON WED AS A COLD FRONT
  PUSHES TOWARD THE COAST. WINDS ARE FORECAST TO BE 15 TO 25 KT
  THROUGH MUCH OF WED. GUSTS AS HIGH AS 35 KT ARE POSSIBLE NEAR
  POINT SAINT GEORGE...CAPE MENDOCINO...AND OTHER PROMINENT
  HEADLANDS.

* WAVES...STEEP SHORT PERIOD SEAS WILL BEGIN TO BUILD INTO THE
  NEAR SHORE WATERS LATE THIS EVENING. SEAS WILL REACH AS HIGH 12
  FT ON WED BEFORE SUBSIDING ON THU TO NEAR 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301745-
/O.NEW.KEKA.SC.Y.0073.121031T0400Z-121101T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
244 AM PDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
WEDNESDAY.

* WINDS...SOUTHERLY WINDS WILL INCREASE THIS EVENING AHEAD OF AN
  APPROACHING COLD FRONT. SUSTAINED WINDS WILL BE 20 TO 30 KT
  OVERNIGHT AND THRU MUCH OF WED. HIGHER GUSTS ARE POSSIBLE AND
  GENERALLY BE CONFINED TO THE NORTHERN PORTIONS OF THE ZONE.
  WINDS WILL EASE ON THU AS THE FRONT DISSIPATES.

* WAVES...STEEP SHORT PERIOD SEAS WILL BUILD ALONG SIDE THE
  INCREASING WINDS. SEAS WILL BUILD RAPIDLY TONIGHT TO NEAR 12 FT
  THEN PEAK NEAR 14 FT ON WED WITH A DOMINANT PERIOD OF AROUND 8
  SECONDS. SEAS WILL SUBSIDE QUICKLY ON THU TO AROUND 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 28, 6:24 PM PDT, 9 hours 4 minutes earlier.

Area forecast discussion, Oct 28, 6:24 PM PDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
624 PM PDT SUN OCT 28 2012

.SYNOPSIS...
MONDAY INTO TUESDAY WILL FEATURE WARM AND DRY CONDITIONS BEFORE   A
COLD FRONT APPROACHES ON WEDNESDAY BRINGING A GOOD DOSE OF RAIN TO
NORTHWEST CA.

&&

.DISCUSSION...(TONIGHT THROUGH THURSDAY MORNING)
MARINE LAYER REMAINS RELATIVELY SHALLOW WITH A RETURN OF FOG AND
LOW CLOUDS TONIGHT. NAM HAS BEEN MORE AGGRESSIVE WITH LOW LEVEL
MOISTURE AND WEAK LIFT AS SHORTWAVE PASSES BY TO OUR NORTH TONIGHT
INTO MONDAY...THUS A CHANCE OF LIGHT DRIZZLE ALONG THE NORTH COAST
REMAINS IN THE FORECAST. LATEST 12Z RUNS CONTINUE TO TREND TOWARD A
LATER ARRIVAL OF THE COLD FRONT AND ASSOCIATED HEAVIER RAIN.  WHAT
ORIGINALLY WAS LATE TUESDAY NOW LOOKS LIKE WEDNESDAY MORNING FOR
WIDESPREAD RAIN. ALSO LOOKS LIKE MODELS HAVE REDUCED RAINFALL
AMOUNTS THAN EARLIER GIVEN THE TRENDS...PERHAPS MORE LIKE 1 TO 3
INCHES WITH THE HIGHER END OF THAT RANGE NEAR THE ORCA BORDER AND
MENDOCINO COUNTY PERHAPS ESCAPING WITH LESS THAN AN INCH. STILL
POSSIBLE THAT COLD FRONT MOVES THROUGH BEFORE WEDNESDAY EVENING
AND IT DRIES OUT JUST ENOUGH FOR TRICK-OR-TREATERS...BUT TOO EARLY
TO TELL THE EXACT TIMING JUST YET. STILL DO NOT EXPECT ANY HAIL OR
THUNDERSTORMS WITH RELATIVELY MILD MID AND UPPER LEVEL
TEMPERATURES ALONG WITH MARGINAL INSTABILITY...AS THE PARENT
SYSTEM WILL BE WEAKENING AND FILLING. KEPT CHC SHOWERS IN FOR
THURSDAY BUT EXPECT ACTIVITY WILL BE FAIRLY ISOLATED. AAD/JT

EXTENDED DISCUSSION (THURSDAY THROUGH LATE SATURDAY) STARTING THURS,
POPS WILL DECREASE THROUGH THE WEEKEND AS A WEAKENING UPPER LEVEL
TROUGH PROPAGATES EASTWARD. THE NEXT OPPORTUNITY FOR RAIN APPEARS TO
BE SATURDAY EVENING THROUGH SUNDAY AS A SHORTWAVE TROUGH TRANSLATES
OVER THE REGION. THERE IS STILL SOME MODEL UNCERTAINTY CONCERNING
THIS SHORTWAVE, SO IF IT PLAYS OUT RAIN AMOUNTS WILL BE LIGHT AND
CONCENTRATED FURTHER NORTH TOWARDS OREGON. CONSEQUENTLY CLIMO POPS
WERE INCREASED TO A SLIGHT CHANCE OF RAINFALL THROUGH THIS PERIOD.
OTHERWISE GFS AND ECMWF BOTH HAVE BEEN TRENDING FOR A RIDGE TO BUILD
BEHIND THE EXITING TROUGH INTO THE END OF THE WEEK. WITH BUILDING
HEIGHTS, NW CA CAN EXPECT COOL/CRISP NIGHTS AND WARMER DAYTIME
TEMPERATURES. AREAS FURTHER INLAND CAN EXPECT MOSTLY SUNNY DAYS FOR
THE END OF THE WEEK WHILE THE COAST CAN EXPECT TYPICAL MORNING
CLOUDINESS WITH FOG AND AFTERNOON CLEARING. KML

&&

.AVIATION...WARM AND MOIST CONDITIONS CONTINUE UNDER A DIRTY RIDGE
THIS AFTERNOON. PERIODS OF CLOUDS ARE EXPECTED TO PERSIST ALONG THE
COAST THIS AFTERNOON...ALTHOUGH TIMING THESE WILL BE A CHALLENGE.
TONIGHT EXPECT LIFR CIGS WILL RETURN ALONG MUCH OF THE COAST AND IN
THE INLAND VALLEYS HUMBOLDT...TRINITY AND DEL NORTE COUNTIES.
TOMORROW ANOTHER DAY OF VARIABLE CLOUDINESS IS EXPECTED. CONFIDENCE
IS LOW ON THE TIMING...HOWEVER THIS MOIST AIRMASS IS EXPECTED TO
PERSIST SO LIKELY WILL CONTINUE TO SEE LOW CLOUDS IN AND OUT ALONG
THE COAST. INLAND AREAS SHOULD CLEAR OUT IN THE AFTERNOON. MKK

&&

.MARINE...FAIRLY LIGHT WINDS AND WAVES OVER THE WATERS THIS
AFTERNOON WITH HIGH PRESSURE IN PLACE. A WESTERLY SWELL OF 4 TO 5 FT
AT 11 SECONDS IS DOMINATING THE WATERS CURRENTLY. THIS IS EXPECTED
TO INCREASE TO 6 TO 7 FT TONIGHT AND PERSIST THROUGH MUCH OF THE
WEEK. MONDAY SOUTHERLY WINDS WILL BEGIN TO INCREASE AS A STRONG
FRONT BEGINS TO APPROACH THE AREA. THESE ARE EXPECTED TO PEAK
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS THE FRONT IS MOVING
THROUGH. NORTH OF CAPE MENDOCINO THERE MAY A BRIEF PERIOD OF GALE
FORCE GUSTS. STILL NOT CONFIDENT THE DURATION WILL BE LONG ENOUGH
FOR A GALE WARNING SO WILL HOLD OFF ON ISSUING A WATCH. ALSO THE NAM
IS STILL SHOWING SLIGHTLY WEAKER WINDS. SHORT PERIOD SOUTHERLY WAVES
LOOK TO PEAK AROUND 10 FT ON WEDNESDAY MORNING. BEHIND THIS SYSTEM
WINDS LOOK TO REMAIN FAIRLY LIGHT ON THURSDAY AND FRIDAY. MODELS ARE
HINTING AT ANOTHER SYSTEM FOR THE WEEKEND...HOWEVER THEY KEEP
SLOWING IT DOWN SO THIS WILL NEED TO BE MONITORED.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 28, 4:38 AM PDT, 22 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
438 AM PDT SUN OCT 28 2012

CAZ001>004-076-291145-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
438 AM PDT SUN OCT 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 2:30 PM PDTSmall Craft AdvisoryEKA31 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.